MathSciNet Relay Station
MathSciNet bibliographic data
MR847306 49B36 (49B21)
Giaquinta, Mariano; Modica, Giuseppe Partial regularity of minimizers of quasiconvex integrals. Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1986), no. 3, 185–208.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement